# SDR QXEA200800885

- Difficulty date: July 28, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 17,007 hours, 12,306 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fastener
- Condition: Missing
- Location: Structure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK 2 MISSING FASTENERS AT BL 9R, FS281 AND FS283.  INSTALLED FASTENERS IAW CRJ SRM 51-42-13.
